CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Vu-T-H"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1982
Number of items: 1.

1982

Apostol, Tom M. and Vu, Thiennu H. (1982) Elementary proofs of Berndt's reciprocity laws. Pacific Journal of Mathematics, 98 (1). pp. 17-23. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:APOpjm82

This list was generated on Wed Oct 16 01:45:51 2019 PDT.